# SDR C2XA01IA183

- Difficulty date: March 12, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Plug
- Part number: CAV180
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2479, THE CREW REPORTED A STRONG FUEL SMELL AFTER DEPARTURE FROM CLL.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE APU EPA TANK DRAIN PLUG, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
